# SDR UIEA2021090601964

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,698 hours, 19,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: BACP11K6
- Part serial: NSN
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG #2  PRVC LOC K IS LEAKING .(  REMOVED, REPLACED & LEAK CHECKED  PACKING   AT LOCATION  " K "   REF  J/C  E.O  1936A088   /   NO LEAKS  )
